# SDR DALA2022122708401

- Difficulty date: December 17, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 7,144 hours, 3,220 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Damaged
- Location: Waste Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 604453-14 REPAIR TO AFT WASTE BOX DOUBLER AND DOOR HAS FOLLOW ON ACTIONS REQUIRED.ACCOMPLISH SECTION II REPETITIVE INSPECTIONS EVERY 850 FH AFTER SECTION I. ACCOMPLISH SECTION III DTE RESTRICTION WITHIN 8500 FL OF SECTION I. OPERATION BEYOND 8500 HOURS REQUIRES ERA REVISION FOR DTE.
